JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 111
On the Degree of Strong Approximation of Continuous Functions by Special Matrix

    Authors: Bogdan Szal,  
    Keywords: Strong approximation, matrix means, classes of number sequences.  
    Date Received: 13/05/2009  
    Date Accepted: 20/10/2009  
    Subject Codes:

40F04, 41A25, 42A10.

    Editors: Ioan Gavrea,  

In the presented paper we will generalize the result of L. Leindler [3] to the class MRBV S and extend it to the strong summability with a mediate function satisfying the standard conditions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login